# SDR DL757060496

- Difficulty date: June 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 60,727 hours, 28,883 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Loose
- Location: Nr 1 & 2 Pylons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 AND NR 2 PYLON WING DRAG FITTINGS HAVE BUSHING MIGRATION.  THE BUSHINGS WERE REMOVED, THE HOLES INSPECTED; AND REPLACEMENT BUSHINGS INSTALLED.
